Works matching DE "NONCOMMUTATIVE rings"
Results: 237
Computation of generalized inverses of tensors via t‐product.
- Published in:
- Numerical Linear Algebra with Applications, 2022, v. 29, n. 2, p. 1, doi. 10.1002/nla.2416
- By:
- Publication type:
- Article
Harmonic Maps and Von Staudt’s Theorem Over Rings.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 496, doi. 10.1007/s10958-013-1596-y
- By:
- Publication type:
- Article
Comultiplication Modules over Noncommutative Rings.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 5, p. 743, doi. 10.1007/s10958-013-1357-y
- By:
- Publication type:
- Article
The Tensor Completion Functor in Categories of Exponential MR-Groups.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 2, p. 89, doi. 10.1007/s10469-018-9482-9
- By:
- Publication type:
- Article
RETICULATION OF QUASI-COMMUTATIVE ALGEBRAS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 115, doi. 10.22103/jmmr.2022.20133.1328
- By:
- Publication type:
- Article
ON AUTOMORPHISM-INVARIANT MULTIPLICATION MODULES OVER A NONCOMMUTATIVE RING.
- Published in:
- International Electronic Journal of Algebra, 2024, v. 36, p. 73, doi. 10.24330/ieja.1411145
- By:
- Publication type:
- Article
In Memoriam: Edmund Puczyłowski (13.02.1948 - 19.10.2021).
- Published in:
- International Electronic Journal of Algebra, 2023, v. 33, p. 1
- Publication type:
- Article
THE STRUCTURE OF MATRIX POLYNOMIAL ALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2023, v. 33, p. 137, doi. 10.24330/ieja.1151001
- By:
- Publication type:
- Article
WEAKLY PRIME AND WEAKLY COMPLETELY PRIME IDEALS OF NONCOMMUTATIVE RINGS.
- Published in:
- International Electronic Journal of Algebra, 2020, v. 28, p. 43, doi. 10.24330/ieja.768127
- By:
- Publication type:
- Article
On the extended zero-divisor graph of strictly partial transformation semigroup.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 6, p. 2264, doi. 10.55730/1300-0098.3267
- By:
- Publication type:
- Article
Some rings for which the cosingular submodule of every module is a direct summand.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 4, p. 649, doi. 10.3906/mat-1210-15
- By:
- Publication type:
- Article
Ring endomorphisms with nil-shifting property.
- Published in:
- Journal of Linear & Topological Algebra, 2019, v. 8, n. 3, p. 191
- By:
- Publication type:
- Article
On the commuting graph of some non-commutative rings with unity.
- Published in:
- Journal of Linear & Topological Algebra, 2016, v. 5, n. 4, p. 289
- By:
- Publication type:
- Article
On types of elements, Gelfand and strongly harmonic rings of skew PBW extensions over weak compatible rings.
- Published in:
- Arabian Journal of Mathematics, 2024, v. 13, n. 3, p. 651, doi. 10.1007/s40065-024-00485-w
- By:
- Publication type:
- Article
Homogenized skew PBW extensions.
- Published in:
- Arabian Journal of Mathematics, 2023, v. 12, n. 1, p. 247, doi. 10.1007/s40065-022-00410-z
- By:
- Publication type:
- Article
Reflexive-nilpotents-property skewed by ring endomorphisms.
- Published in:
- Arabian Journal of Mathematics, 2020, v. 9, n. 1, p. 63, doi. 10.1007/s40065-018-0229-1
- By:
- Publication type:
- Article
A note on generalized derivations on prime rings.
- Published in:
- Arabian Journal of Mathematics, 2018, v. 7, n. 3, p. 189, doi. 10.1007/s40065-017-0193-1
- By:
- Publication type:
- Article
Strong normalization in some temporal substructural logics.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 1, p. 1, doi. 10.1093/logcom/exs002
- By:
- Publication type:
- Article
Jacobson-Bourbaki Correspondence Theorem for Noncommutative Rings.
- Published in:
- Journal of Donghua University (English Edition), 2019, v. 36, n. 1, p. 23
- By:
- Publication type:
- Article
THE REGULAR GRAPH OF A NONCOMMUTATIVE RING.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 89, n. 1, p. 132, doi. 10.1017/S0004972712001177
- By:
- Publication type:
- Article
ANNIHILATORS OF POWER VALUES OF GENERALIZED DERIVATIONS ON MULTILINEAR POLYNOMIALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 2, p. 217, doi. 10.1017/S0004972709000203
- By:
- Publication type:
- Article
Quantum Theory, Noncommutative Gravity, and the Cosmological Constant Problem.
- Published in:
- Advances in Astronomy, 2009, p. 1, doi. 10.1155/2009/632064
- By:
- Publication type:
- Article
Quantum symmetries on noncommutative complex spheres with partial commutation relations.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2018, v. 21, n. 4, p. N.PAG, doi. 10.1142/S0219025718500285
- By:
- Publication type:
- Article
Orders on computable rings.
- Published in:
- Mathematical Logic Quarterly, 2020, v. 66, n. 2, p. 126, doi. 10.1002/malq.201800078
- By:
- Publication type:
- Article
Gravitational energy of a noncommutative Vaidya black hole.
- Published in:
- Canadian Journal of Physics, 2013, v. 91, n. 3, p. 242, doi. 10.1139/cjp-2012-0485
- By:
- Publication type:
- Article
A note on Feigelstock's conjecture on the equivalence of the notions of nil and associative nil groups in the context of additive groups of rings of finite rank.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2020, v. 27, n. 4, p. 509, doi. 10.36045/j.bbms.190913
- By:
- Publication type:
- Article
Non-commutative digit expansions for arithmetic on supersingular elliptic curves.
- Published in:
- Acta Mathematica Hungarica, 2016, v. 149, n. 1, p. 149, doi. 10.1007/s10474-016-0596-z
- By:
- Publication type:
- Article
Ore extensions of Hopf coquasigroups.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 3/4, p. 338, doi. 10.1134/S0001434614030067
- By:
- Publication type:
- Article
Commuting and centralizing generalized derivations on lie ideals in prime rings.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 5/6, p. 748, doi. 10.1134/S0001434610110143
- By:
- Publication type:
- Article
Non-Commutative Hypervaluation on Division Hyperrings.
- Published in:
- Journal of Mathematical Extension, 2019, v. 13, n. 2, p. 93
- By:
- Publication type:
- Article
SOME NONCOMMUTATIVE RINGS CONSTRUCTED ON THE BASE OF POLYNOMIALS x<sup>2</sup> + tx + 1 AND THEIR ZERO DIVISORS.
- Published in:
- Bulletin de la Société des Sciences et des Lettres de Lodz, 2017, v. 67, n. 1, p. 49, doi. 10.26485/0459-6854/2017/67.1/4
- By:
- Publication type:
- Article
NILPOTENT GRAPHS OF SKEW POLYNOMIAL RINGS OVER NON-COMMUTATIVE RINGS.
- Published in:
- Transactions on Combinatorics, 2020, v. 9, n. 1, p. 41, doi. 10.22108/toc.2019.117529.1651
- By:
- Publication type:
- Article
Basic noncommutative geometry, 2nd edition.
- Published in:
- 2017
- By:
- Publication type:
- Book Review
NONCOMMUTATIVE CURVES AND NONCOMMUTATIVE SURFACES.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2001, v. 38, n. 2, p. 171, doi. 10.1090/S0273-0979-01-00894-1
- By:
- Publication type:
- Article
On generalized zero-divisor graphs of a non-commutative ring with respect to an ideal.
- Published in:
- Asian-European Journal of Mathematics, 2022, v. 15, n. 6, p. 1, doi. 10.1142/S1793557122501054
- By:
- Publication type:
- Article
Reflexive property on rings with involution.
- Published in:
- Asian-European Journal of Mathematics, 2019, v. 12, n. 7, p. N.PAG, doi. 10.1142/S1793557120500114
- By:
- Publication type:
- Article
A characterization of derivations in prime rings with involution.
- Published in:
- European Journal of Pure & Applied Mathematics, 2019, v. 12, n. 3, p. 1138, doi. 10.29020/nybg.ejpam.v12i3.3496
- By:
- Publication type:
- Article
Characterizations of non-associative rings by their intuitionistic fuzzy bi-ideals.
- Published in:
- European Journal of Pure & Applied Mathematics, 2019, v. 12, n. 1, p. 226, doi. 10.29020/nybg.ejpam.v12i1.3344
- By:
- Publication type:
- Article
BOLZANO'S MATHEMATICAL INFINITE.
- Published in:
- Review of Symbolic Logic, 2023, v. 16, n. 1, p. 59, doi. 10.1017/S1755020321000010
- By:
- Publication type:
- Article
Symplectic ACD codes over a non-commutative non-unitary ring: Symplectic ACD codes over a non-commutative non-unitary ring: S. Manseri et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 3, p. 1, doi. 10.1007/s40314-025-03098-x
- By:
- Publication type:
- Article
Symplectic ACD codes over a non-commutative non-unitary ring: Symplectic ACD codes over a non-commutative non-unitary ring: S. Manseri et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-025-03098-x
- By:
- Publication type:
- Article
New binary 72,36,12 self-dual codes from group rings and skew group rings: New binary 72,36,12 self-dual...: C. Yu et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-024-03056-z
- By:
- Publication type:
- Article
The diameter of commuting graph of matrix ring of division rings.
- Published in:
- Journal of Algebra & Its Applications, 2025, v. 24, n. 5, p. 1, doi. 10.1142/S021949882550121X
- By:
- Publication type:
- Article
On skew-commuting generalized skew derivations in prime and semiprime rings.
- Published in:
- Journal of Algebra & Its Applications, 2024, v. 23, n. 8, p. 1, doi. 10.1142/S0219498824502116
- By:
- Publication type:
- Article
Preface of the JAA Special Issue Recent Advances in Non-Commutative Ring Theory.
- Published in:
- Journal of Algebra & Its Applications, 2024, v. 23, n. 8, p. 1, doi. 10.1142/S021949882402002X
- By:
- Publication type:
- Article
The classification of non-commutative torsion-free rings of rank two.
- Published in:
- Journal of Algebra & Its Applications, 2024, v. 23, n. 6, p. 1, doi. 10.1142/S0219498824501214
- By:
- Publication type:
- Article
On weakly radical ideals of non-commutative rings.
- Published in:
- Journal of Algebra & Its Applications, 2023, v. 22, n. 12, p. 1, doi. 10.1142/S0219498823300039
- By:
- Publication type:
- Article
On the condition that powers preserve noncentralness.
- Published in:
- Journal of Algebra & Its Applications, 2023, v. 22, n. 11, p. 1, doi. 10.1142/S0219498823502419
- By:
- Publication type:
- Article
On radical ideals of non-commutative rings.
- Published in:
- Journal of Algebra & Its Applications, 2023, v. 22, n. 9, p. 1, doi. 10.1142/S0219498823501967
- By:
- Publication type:
- Article
Dynamical ideals of non-commutative rings.
- Published in:
- Journal of Algebra & Its Applications, 2023, v. 22, n. 6, p. 1, doi. 10.1142/S0219498823501268
- By:
- Publication type:
- Article